# SDR CALA9900766

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE OF RUDDER TAB DENTED.  THE TAB WAS REMOVED AND REPAIRED IAW SRM 55-04, PARAGRAPH 2.  THE TAB WAS BALANCED AND REINSTALLED IAW MM 27-20-02.
